# SDR QXEA0000965

- Difficulty date: March 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STABILIZER JUNCTION FITTING LOWER RIGHT-HAND LUG HAS FRETTING CORROSION ON INBOARD AND OUTBOARD SURFACES.  REPAIRED IAW HORIZON AIR EA 4-55-202 AND FOKKER SRM 51-10-4.
